MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 8X30MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 8X30MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207561
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was broken at the surgery.No patient injury was reported.
 
Additional Manufacturer Narrative
One 8x30mm biorci ha screw was returned for evaluation.Visual assessment of the device confirmed the reported breakage.Approximately 1.5mm of the screws distal threads have broken off and were not returned.Dimensional assessment of the screws major diameter and wall thickness were found to meet print specification.This investigation could not identify any evidence of product contribution to the reported complaint.With the limited clinical details provided a root cause cannot be determined.

Brand Name
SCR BIORCI 8X30MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7935325
Report Number1219602-2018-01378
Device Sequence Number931008
Product Code HWC
UDI-Device Identifier03596010426239
UDI-Public(01)03596010426239(17)221106(10)50695207
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model Number7207561
Device Catalogue Number7207561
Device Lot Number50695207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1